# SDR SWAA2022020345594

- Difficulty date: November 8, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 51,593 hours, 30,119 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED LEFT HORIZ STAB UPPER FWD SLIDING SEAL PER MM 53-31-31
